MathSciNet Relay Station
MathSciNet bibliographic data
MR1233493 (94f:11044) 11F67
Ash, Avner; Ginzburg, David; Rallis, Steven Vanishing periods of cusp forms over modular symbols. Math. Ann. 296 (1993), no. 4, 709–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement